I took my Parathyroid medicine again this evening a few minutes ago and it is like a poison that I am taking because immediately I could feel the nausea it creates which is the reason for my longstanding appetite-loss which I was enduring for more than a year now.
I needed my Parathyroid medicine for the reason that it controls my Parathyroid gland which was the cause of my Leontiasis condition which explains my current appearance and stature. Actually I couldn't care less about my appearance but they are coupled with disabilities like speech impediment, eating disability, breathing complications, joint pain, muscle weakness, etc.
Now I also have to endure the ill-effects of my "Cinacalcet" because I do not want my body pains and disfigurement to advance and in fact due to my diligence and also with the help of God and the steem community I was able to revert back the inflammation of my facial bone growth.
That in turn had made me get the ability to be understood when I speak, drink fluids while sitting up, and now also to eat while sitting up as well. Because the bone had receded a bit and it was my prayer to God to let it continue to happen because my longing to get some of my body functions back is not that of a great deal for God if he wills it.
But I am happy at least my efforts had bear fruits but of course not enough for me to live normally. In fact I am at a constant misery because of drug side-effects, feeling bloated with extra fluids all the time, pain and discomfort associated with my weak bones.
I am just crazy trying to achieve a rather impossible goal but I have to chose what is good since that is the only option that can raise me up from all my health problems besides death which I believe that only God can make happen if it is his will already.
Anyway as always I am eager again to go for my dialysis because it will again relieve me from my extra fluids and clean the toxins accumulated from the past few days and I just pray that my BP would stabilize so that I could get a better cleaning for my blood. But my session is still 17 hours away so it is still a very long wait for me to endure.